Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1963, Volume 3, Number 3, Pages 559–560 (Mi zvmmf7825)  

Scientific communications

Triangular orthogonal methods for the solution of the complete eigenvalue problem

V. N. Faddeeva

Leningrad

Full text: PDF file (275 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 3:3, 742–744

Bibliographic databases:

MSC: 65F15
Received: 08.12.1962

Citation: V. N. Faddeeva, “Triangular orthogonal methods for the solution of the complete eigenvalue problem”, Zh. Vychisl. Mat. Mat. Fiz., 3:3 (1963), 559–560; U.S.S.R. Comput. Math. Math. Phys., 3:3 (1963), 742–744

Citation in format AMSBIB
\Bibitem{Fad63}
\by V.~N.~Faddeeva
\paper Triangular orthogonal methods for the solution of the complete eigenvalue problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1963
\vol 3
\issue 3
\pages 559--560
\mathnet{http://mi.mathnet.ru/zvmmf7825}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0157480}
\zmath{https://zbmath.org/?q=an:0238.65013}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 3
\issue 3
\pages 742--744
\crossref{https://doi.org/10.1016/0041-5553(63)90298-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7825
  • http://mi.mathnet.ru/eng/zvmmf/v3/i3/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021